Symplectic supercuspidal representations and related problems

Di Hua Jiang, Chu Feng Nien, Yu Jun Qin

Research output: Contribution to journalReview articlepeer-review

5 Citations (Scopus)


In this paper, we summarize the basic structures and properties of irreducible symplectic supercuspidal representations of GL n(F) over a p-adic local field F with characteristic zero, and explore possible topics for further investigation.

Original languageEnglish
Pages (from-to)533-546
Number of pages14
JournalScience China Mathematics
Issue number3
Publication statusPublished - 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Symplectic supercuspidal representations and related problems'. Together they form a unique fingerprint.

Cite this